- -

Chaos in King's iterative family

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Chaos in King's iterative family

Show full item record

Cordero Barbero, A.; García Maimo, J.; Torregrosa Sánchez, JR.; Vassileva, MP.; Vindel Cañas, P. (2013). Chaos in King's iterative family. Applied Mathematics Letters. 26(8):842-848. doi:10.1016/j.aml.2013.03.012

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54862

Files in this item

Item Metadata

Title: Chaos in King's iterative family
Author: Cordero Barbero, Alicia García Maimo, Javier Torregrosa Sánchez, Juan Ramón Vassileva, María Penkova Vindel Cañas, Pura
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
In this paper, the dynamics of King's family of iterative schemes for solving nonlinear equations is studied. The parameter spaces are presented, showing the complexity of the family. The analysis of the parameter space ...[+]
Subjects: Nonlinear equations , Iterative methods , Dynamical behavior , Quadratic polynomials , Fatou and Julia sets , King's family
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied Mathematics Letters. (issn: 0893-9659 ) (eissn: 1873-5452 )
DOI: 10.1016/j.aml.2013.03.012
Publisher version: http://dx.doi.org/10.1016/j.aml.2013.03.012
Project ID:
Ministerio de Ciencia y Tecnología MTM2011-28636-C02-02
FONDOCYT Republica Dominicana 2011-1-B1-33
This research was supported by Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02 and FONDOCYT 2011-1-B1-33 Republica Dominicana.
Type: Artículo

This item appears in the following Collection(s)

Show full item record